| Model Number |
305C227 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aneurysm (1708); Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a transcatheter valve was implanted valve-in-valve inside a mosaic aortic valve. the reason for intervention was indicated to be due to ascending aortic aneurysm.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B1, b5 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the reason for intervention was severe aortic stenosis and mild aortic regurgitation.It was reported that a non-medtronic transcatheter valve was implanted valve-in-valve inside the mosaic aortic valve.No additional adverse patient effects were reported.